# SDR GTIA2024030237959

- Difficulty date: March 1, 2024
- Submitted: March 3, 2024
- Operation: Air carrier
- Aircraft: N649NK
- Make and model: Airbus A320-232
- Aircraft serial: 7679
- Aircraft time: 22,900 hours, 10,266 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

POSSIBLE FUMES EVENT THRU FINAL DECENT ABOUT 5000 SPED 180 KTS ENGINES AT IDLE THE SMELL LASTED FOR LESS THAN A MINUTE THE SMELL WAS MUSTY DRY/MOLD -PERFORMED INSPECTION  PER TSM 05-50-00-810-831-A NO SIGNS OF CONTAMINATION NOTED WITH AEROTRACER ON BOARD REF 21-61-00OK TO CONTINUED SVC
